# SDR SWIA200617558

- Difficulty date: October 19, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,977 hours, 10,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED AT RADIUS DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR OUTER HANDLE PN 601R 31704-7 PER CRJ200 AMM 52-11-03-000-802/400-802.
